RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 59–66 (Mi mz6459)  

This article is cited in 3 scientific papers (total in 3 papers)

Beltrami-Laplace operator on homogeneous symmetric spaces of rank 1

V.-B. K. Rogov


Full text: PDF file (587 kB)

English version:
Mathematical Notes, 1980, 28:1, 493–497

Bibliographic databases:

UDC: 517.432
Received: 12.05.1977

Citation: V.-B. K. Rogov, “Beltrami-Laplace operator on homogeneous symmetric spaces of rank 1”, Mat. Zametki, 28:1 (1980), 59–66; Math. Notes, 28:1 (1980), 493–497

Citation in format AMSBIB
\Bibitem{Rog80}
\by V.-B.~K.~Rogov
\paper Beltrami-Laplace operator on homogeneous symmetric spaces of rank~1
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 59--66
\mathnet{http://mi.mathnet.ru/mz6459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585060}
\zmath{https://zbmath.org/?q=an:0438.53048}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 493--497
\crossref{https://doi.org/10.1007/BF01159426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500007}


Linking options:
  • http://mi.mathnet.ru/eng/mz6459
  • http://mi.mathnet.ru/eng/mz/v28/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V.-B. K. Rogov, “Fourier transform on the orispheres of homogeneous pseudo-Riemannian symmetric spaces of rank 1”, Funct. Anal. Appl., 22:2 (1988), 161–163  mathnet  crossref  mathscinet  zmath  isi
    2. V. K. Rogov, “The Fourier–Mellin–Whittacker transform on horospheres of homogeneous pseudo-riemannian symmetric space of rank 1”, Math. USSR-Sb., 66:2 (1990), 343–361  mathnet  crossref  mathscinet  zmath  isi
    3. V. K. Rogov, “Eigenfunctions of the Beltrami–Laplace operator on homogeneous pseudo-Riemannian symmetric spaces of rank 1”, Russian Acad. Sci. Sb. Math., 75:2 (1993), 371–404  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020